# SDR DXTA200601559

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 8,370 hours, 5,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER EXTENDING LANDING GEAR MAIN LIGHTS ILLUMINATED ONLY. UNLOCK LIGHT WAS NOT ILLUMINATED, CYCLED GEAR WITH SAME SITUATION . DID FLY BY WITH TOWER WHO INDICATED NOSE GEAR APPEARED TO BE DOWN AND LOCKED. DURING CLIMB TO PATTERN ALTITUDE NOSE GEAR LIGHT ILLUMINATED.  INSPECTED NOSE GEAR DOWN LOCK SWITCH, CONNECTOR PLUG. FOUND TO BE CORRODED. REMOVED CONNECTOR PLUG AND CLEANED / REMOVED CORROSION. REINSTALLED CONNECTOR PLUG. JACKED A/C AND PERFORMED GEAR SWING. GEAR SWING CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. WORK DONE IAW AMM 20-20-01.
